# SDR DALA2023110609117

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 21,483 hours, 10,831 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 MID LAV PAX O2 GEN DOOR WILL NOT LATCH CLOSED. CORRECTIVE ACTION: R/R MID LAV 02 GENERATOR BOX PER A321 AMM 35-21. OP CHECK GOOD. (5064652)
